# SDR C2XA03BT112

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 14,289 hours, 11,901 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 203574
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, MASTER WARNING AND LAVATORY SMOKE INDICATION ON EICAS.  AIR RETURNED TO EWR, LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR SENSOR (PART NUMBER: FDS765A-2 SERIAL NUMBER: 203574) IAW EMB145 AMM 26-14-01.  REMOVED AND REPLACED SMOKE DETECTOR PANEL FORWARD GALLEY (PART NUMBER: FAU751A-4 SERIAL NUMBER: 042797) IAW EMB145 AMM 26-14-02, RAN BOTH ENGINES TO TAKEOFF POWER FOR FIVE MINUTES OPS CHECKED GOOD, LAVATORY SMOKE DETECTION SYSTEM OPS CHECKED GOOD IAW EMB145 AMM 26-14-00.  AIRCRAFT RETURNED TO SERVICE.
